I have been on Cymbalta for approx. 3 years and have been tapering off for almost 6 months already. I was doing well on 30mg every other day for a few months but just recently went down to every 3rd day and have noticed significant changes suddenly. I have rage/anger issues, severe headaches/dizziness, a rash that has broken out on my face that no prescribed creams can help, irritable bowel issues and the most worrisome of all - suicidal thoughts. I have 2 young children and have been feeling such guilt that I'm almost ready to leave some days to spare them my moods and lack of interest in life. This all came on so suddenly, I was having a great summer, and now I'm cancelling plans and avoiding everything. I haven't gotten in to see my Dr. as she is off for a month - so I turned to the internet to research and had no idea Cymbalta withdrawal existed. I am seriously going crazy and can't believe such a dangerous drug was prescribed to me!!! I had been put on Cymbalta after the birth of my 2nd child when I had severe pain in my body that the Dr. diagnosed as Fibromyalgia - which I don't quite understand or believe since it came on suddenly after child birth. However with a history of anxiety and depression that was the route my Dr. prescribed and in all fairness it did end the pain and suffering, however I do not want to be on this drug forever and thought I could taper off, but boy was I wrong. I feel crazy... even in my most depressed states in the past before I was diagnosed - I never once had a suicidal thought, or the lack of will to keep going. But this withdrawal has left me feeling like a stranger in my own body. Praying that my Dr. can come up with some answers on how to get through this... does anyone have any suggestions? How can a drug company get away with selling drugs like this???